# SDR UALA2012121207190

- Difficulty date: December 11, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,958 hours, 10,108 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067071
- Part serial: 1664
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE BULK CARGO FAN CB P37 F7 POPPED OUT.  COLLARED CB AND CHECKED BY WD 21-26-21-001 ONLY AFFECT RELATED FAN.  PARTS: 563-9037  606707-1 FAN.  REMOVED AND REPLACED BULK CARGO VENTILATION FAN AS PER AMM 21-26-06 OPS CHECK GOOD. NO STATUS MSG NOTED.
